Recieved: 1999/01/10 21:00
Subject: [K-list] Symptoms may be caused by more than Kundalini!
On 1999/01/10 21:00, Ckress posted thus to the K-list:
Many of the symptoms of Kundalini are very similar to aspartame poisoning,
including chronic fatigue, FMS symptoms, seizures, severe headaches, rapid
heart beat, depression, insomnia, panic attacks, digestive problems, itching,
tingling, food cravings, and much more. Also known as NutraSweet, Equal and
Spoonful, aspartame is an artificial sweetener believed to cause neurotoxic
damage. If you use these products, check this site:
Feel free to submit any questions you might have about what you read here to the Kundalini
mailing list moderators, and/or the author (if given). Specify if you would like your message forwarded to the list. Please subscribe to the K-list so you can read the responses.
All email addresses on this site have been spam proofed by the addition of ATnospam in place of the symbol.
All posts publicly archived with the permission of the people involved. Reproduction for anything other than personal use is prohibited by international copyright law. ©
This precious archive of experiential wisdom is made available thanks to sponsorship from Fire-Serpent.org.